# SDR SWIA200515934

- Difficulty date: November 17, 2005
- Submitted: December 7, 2005
- Operation: Air carrier
- Aircraft: N411SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7067
- Aircraft time: 28,609 hours, 24,109 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG BAY; REAR PRESSURE BULKHEAD IS CRACKED AT AILERON QUADRANT; FS 559.00; RBL 17.0 + RBL 10.0, ITEM FOUND AT C-CHECK INSPECTION.   REPAIRED REAR PRESSURE BULKHEAD AT FS 559.00, RBL 17.0 & RBL 10.0 IAW CRJ REO 601R-53-41-260 REV "A".
